# SDR ASAA2023091645165

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 40,555 hours, 12,921 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI IN VTK FLAG ON LEFT ND AND FMC OPTION NOT AVAIALBLE ON EITHER MCDU. CAME BACK ON THEN DISAPPEARED MULTIPLE TIMES. ALL ONLY ON THE GROUND DURING TAXI IN. GROUNDED - YES. FMC BITE TEST ACCOMPLISHED PER AMM 34-61-00. FMC OPS GOOD. FMC AVAILABLE ON MCDU.
